Skip to Content

We were told that carafate could lead to dementia. Is this true?

Responses (1)

Rajive Goel 29 Sep 2010

Carafate

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most common side effects persist or become bothersome when using Carafate:

Constipation; dizziness; feeling of a whirling motion.

Seek medical attention right away if any of these severe side effects occur when using Carafate:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue).

Read more: https://www.drugs.com/sfx/carafate-side-effects.html#ixzz10tCEFvP4

The side effects reported are mentioned for dementia, please do seek medical advice from a doc/pharmacist who may have prescribed the med, take care & be well!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can using Detrol lead to dementia?

Posted 19 Aug 2010 1 answer

Can klonopin lead to demencia in older patients?

Posted 24 Dec 2015 2 answers

How should I take my omeprazole and Carafate?

Posted 14 Aug 2016 2 answers

Do I have to wait 2 hours to take Creon?

Posted 17 Sep 2016 0 answers